Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 30 of 30 found articles
 
 
  Uniqueness of a Solution to Problems of Identification of Mathematical Heat-Transfer Models with Lumped Parameters
 
 
Title: Uniqueness of a Solution to Problems of Identification of Mathematical Heat-Transfer Models with Lumped Parameters
Author: Vikulov, A. G.
Nenarokomov, A. V.
Appeared in: Journal of engineering physics and thermophysics
Paging: Volume 93 () nr. 4 pages 924-943
Year: 2020-08-25
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 30 of 30 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands